# SDR EM05004

- Difficulty date: March 6, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000013
- Engine: Ge CF348E5
- Engine time: 2,337 hours, 1,645 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 4120T04P05
- Part serial: ATC50379
- Condition: Unserviceable
- Location: Lt Engine
- Part time: 2,337 hours, 1,645 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE NR 1 NO DISPATCH FAULT MESSAGE.  MAINTENANCE, TROUBLESHOT SYSTEM IAW GE EM 72-00-00 FAULT CODES.  REMOVED AND REPLACED FADEC, FAULT REMAINED.  REMOVED AND REPLACED FUEL METERING UNIT, FAULT REMAINED.  REMOVED AND REPLACED FUEL PUMP, FAULT CLEARED.  SYSTEM OPERATIONAL CHECK AND LEAK CHECK IS GOOD DURING GROUND ASSURANCE ENGINE RUN UP.
